American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] A. B. Zheglov. On rings of commuting partial differential operators. St. Petersburg Math. J. 25 (2014) 775-814.
Abstract, references, and article information
View Article: PDF

[2] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information
View Article: PDF

[3] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information
View Article: PDF

[4] Thorsten Weist. Localization in quiver moduli spaces. Represent. Theory 17 (2013) 382-425.
Abstract, references, and article information
View Article: PDF

[5] Bumsig Kim, Andrew Kresch and Yong-Geun Oh. A compactification of the space of maps from curves. Trans. Amer. Math. Soc. 366 (2014) 51-74.
Abstract, references, and article information
View Article: PDF

[6] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information
View Article: PDF

[7] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information
View Article: PDF

[8] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information
View Article: PDF

[9] C. G. Madonna. On some moduli spaces of bundles on $K3$ surfaces, II. Proc. Amer. Math. Soc. 140 (2012) 3397-3408.
Abstract, references, and article information
View Article: PDF

[10] Najmuddin Fakhruddin. Chern classes of conformal blocks. Contemporary Mathematics 564 (2012) 145-176.
Book volume table of contents
View Article: PDF

[11] Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011) 4173-4179. MR 2823062.
Abstract, references, and article information
View Article: PDF

[12] Wei-Ping Li and Zhenbo Qin. $1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane. Trans. Amer. Math. Soc. 363 (2011) 2551-2569. MR 2763726.
Abstract, references, and article information
View Article: PDF

[13] Yukinobu Toda. Curve counting theories via stable objects I. DT/PT correspondence. J. Amer. Math. Soc. 23 (2010) 1119-1157. MR 2669709.
Abstract, references, and article information
View Article: PDF

[14] Sukmoon Huh. Dominance of a rational map to the Coble quartic. Proc. Amer. Math. Soc. 138 (2010) 777-786. MR 2566543.
Abstract, references, and article information
View Article: PDF

[15] Vladimir Baranovsky. Algebraization of bundles on non-proper schemes. Trans. Amer. Math. Soc. 362 (2010) 427-439. MR 2550158.
Abstract, references, and article information
View Article: PDF

[16] Takeshi Abe. Projective normality of the moduli space of rank $2$ vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010) 477-490. MR 2550160.
Abstract, references, and article information
View Article: PDF

[17] Sean Lawton. Poisson geometry of $\mathrm {SL}(3,\mathbb {C})$-character varieties relative to a surface with boundary. Trans. Amer. Math. Soc. 361 (2009) 2397-2429. MR 2471924.
Abstract, references, and article information
View Article: PDF

[18] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information
View Article: PDF

[19] William M. Goldman and Eugene Z. Xia. Rank one Higgs bundles and representations of fundamental groups of Riemann surfaces. Memoirs of the AMS 193 (2008) MR 2400111.
Book volume table of contents

[20] Prakash Belkale. Quantum generalization of the Horn conjecture. J. Amer. Math. Soc. 21 (2008) 365-408. MR 2373354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ravi Vakil and Aleksey Zinger. A natural smooth compactification of the space of elliptic curves in projective space. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 53-59. MR 2320682.
Abstract, references, and article information
View Article: PDF

[22] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Prakash Belkale. The strange duality conjecture for generic curves. J. Amer. Math. Soc. 21 (2008) 235-258. MR 2350055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] O. García-Prada, P. B. Gothen and V. Muñoz. Betti numbers of the moduli space of rank 3 parabolic Higgs bundles. Memoirs of the AMS 187 (2007) MR 2308696.
Book volume table of contents

[26] Javier Fernández de Bobadilla. Moduli spaces of polynomials in two variables. Memoirs of the AMS 173 (2005) MR 2110626.
Book volume table of contents

[27] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Megumi Harada and Nicholas Proudfoot. Hyperpolygon spaces and their cores. Trans. Amer. Math. Soc. 357 (2005) 1445-1467. MR 2115372.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Donghoon Hyeon and David Murphy. Note on the stability of principal bundles. Proc. Amer. Math. Soc. 132 (2004) 2205-2213. MR 2052395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Baosen Wu. Euler number of the moduli space of sheaves on a rational nodal curve. Proc. Amer. Math. Soc. 132 (2004) 1925-1936. MR 2053962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 72 found      Go to page: 1 2 3